Comonotonic measures of multivariate risks - Archive ouverte HAL Access content directly
Journal Articles Mathematical Finance Year : 2012

Comonotonic measures of multivariate risks


We propose amultivariate extension of awell-known characterization by S.Kusuoka of regular and coherent risk measures as maximal correlation functionals. This involves an extension of the notion of comonotonicity to random vectors through generalized quantile functions.Moreover, we propose to replace the current law invariance, subadditivity, and comonotonicity axioms by an equivalent property we call strong coherence and that we argue has more natural economic interpretation. Finally, we reformulate the computation of regular and coherent risk measures as an optimal transportation problem, for which we provide an algorithm and implementation.
Fichier principal
Vignette du fichier
comonotonic-measures-of-multivariate-risks.pdf (404.65 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission

Dates and versions

hal-01053550 , version 1 (31-07-2014)



Ivar Ekeland, Alfred Galichon, Marc Henry. Comonotonic measures of multivariate risks. Mathematical Finance, 2012, 22 (1), pp.109-132. ⟨10.1111/j.1467-9965.2010.00453.x⟩. ⟨hal-01053550⟩
3183 View
934 Download



Gmail Facebook Twitter LinkedIn More